Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I had Lasik 3 days ago and I believe the

I had Lasik 3 days ago and I believe the steroid drops I have been using have been dehydrating me, making me feel generally awful, and blurring my vision. I'm willing to continue the antibiotics, but dead the pred forte. I had to leave work early and had difficulty driving because of the symptoms. Should I discontinue them until I can ask the eye doctor?
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I had Lasik 3 days ago and I believe the